Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Partially bounded continued fractions


Author: H. S. Wall
Journal: Proc. Amer. Math. Soc. 7 (1956), 1090-1093
MSC: Primary 10.4X
MathSciNet review: 0082953
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.4X

Retrieve articles in all journals with MSC: 10.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0082953-0
PII: S 0002-9939(1956)0082953-0
Article copyright: © Copyright 1956 American Mathematical Society